Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 29, 2009, 11:09 AM CDT for Montague County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2009, 11:09 AM CDT (16:09 UTC)
- Expired
- Apr 29, 2009, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 131 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 1:34 PM CDT | FLOOD | Nocona, TX | STREET FLOODING...DELAYED REPORT RELAYED THROUGH SHERIFFS OFFICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1229 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS74 KFWD 291701
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 AM CDT WED APR 29 2009
TXC337-291900-
/O.CON.KFWD.FF.W.0013.000000T0000Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
1101 AM CDT WED APR 29 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MONTAGUE COUNTY...
AT 1159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM RINGGOLD AND STONEBURG...TO
NOCONA...TO NORTH OF SAINT JO. MOVEMENT WAS EAST AT 20 MPH.
RADAR ESTIMATES THAT NEARLY 4 INCHES OF RAIN HAS FALLEN NORTH OF
NOCONA...IN THE LAKE NOCONA AND SPANISH FORT AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REMEMBER...TURN
AROUND...DONT DROWN.
&&
LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
3355 9748 3360 9797 3390 9798 3386 9786
3389 9780 3397 9772 3399 9763
$$3 follow-up statements
000
WGUS54 KFWD 291609
FFWFWD
TXC337-291900-
/O.NEW.KFWD.FF.W.0013.090429T1609Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CDT WED APR 29 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 200 PM CDT
* AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF NORTHERN
MONTAGUE COUNTY. MOVEMENT WAS EAST AT 20 MPH. ADDITIONAL HEAVY
RAIN WILL MOVE INTO THE WARNING AREA FROM CLAY COUNTY. RADAR
INDICATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN IN NORTHERN
MONTAGUE COUNTY...AND ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE
THROUGH 200 PM.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...SAINT JO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REMEMBER...TURN
AROUND...DONT DROWN
&&
LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
3355 9748 3360 9797 3390 9798 3386 9786
3389 9780 3397 9772 3399 9763
$$000
WGUS74 KFWD 291821
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CDT WED APR 29 2009
TXC337-291900-
/O.CON.KFWD.FF.W.0013.000000T0000Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
121 PM CDT WED APR 29 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MONTAGUE COUNTY...
AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF NORTHERN MONTAGUE COUNTY
MOVING EAST AT 20 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN
HAS ALREADY FALLEN...AND ADDITIONAL RAINFALL IS EXPECTED. ANOTHER 2
TO 3 INCHES WILL BE POSSIBLE THROUGH 200 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE NOCONA AND ST. JO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
3355 9748 3360 9797 3390 9798 3386 9786
3389 9780 3397 9772 3399 9763
$$
77/TLD000
WGUS74 KFWD 291906
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT WED APR 29 2009
TXC337-291915-
/O.EXP.KFWD.FF.W.0013.000000T0000Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
206 PM CDT WED APR 29 2009
...THE FLASH FLOOD WARNING FOR MONTAGUE COUNTY EXPIRED AT 200 PM
CDT...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS WEAKENED...ENDING THE THREAT
FOR HEAVY RAINFALL...THEREFORE THE FLASH FLOOD WARNING WAS ALLOWED
TO EXPIRE. HOWEVER...A FLOOD ADVISORY WILL BE ISSUED SHORTLY DUE TO
RESIDUAL FLOODING.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
3355 9748 3360 9797 3390 9798 3386 9786
3389 9780 3397 9772 3399 9763
$$
77/TLDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 9:45 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 29, 9:45 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 945 AM CDT WED APR 29 2009 .UPDATE... AREA OF CONVECTION ALONG THE RED RIVER WILL CONTINUE MOVING EAST AND HAS PROMPTED A NEW SEVERE THUNDERSTORM WATCH (#209) OVER THE NE ZONES. IF STORMS ARE NOT CLEAR OF COOKE COUNTY BY 11 AM WE MAY LOCALLY EXTEND THE FIRST WATCH (#208) THERE FOR AN HR OR SO. THIS MORNINGS SOUNDING INDICATES A VERY MOIST AND FAIRLY UNSTABLE ENVIRONMENT IN PLACE DESPITE WIDESPREAD CLOUD COVER. DAMAGING WINDS AS WELL AS LARGE HAIL WILL BE A CONCERN WITH THESE CELLS. SH/13 && .AVIATION... CIGS HAVE BEEN UP/DOWN THIS A.M DUE TO INCRG VV/S ARRIVING FROM THE W...AS DENOTED BY APPROACHING MCS ALONG THE WRN RED RIVER VLY. AS S/W GETS CLOSER...SHD SEE ACTIVITY PER MDLS BUILDING SWD TWD I-20 AND PSBLY PTS TO THE S...THO LESS CONFIDENCE THERE WITH MDLS NOT IN AGREEMENT ON HOW FAR S. WILL HOLD TO THE 15Z-18Z TIME FRAME AS BEST CHANCE FOR IFR CIGS W/TSRA AND GSTY WNDS/HVY RA. MCS WILL DEPART E BY 20Z WITH VCSH/PROB30 FOR TSRA THRU 00Z THURS WITH PSBL DESTABILIZATION ALFT. MVFR CAT CIGS BACK BY 06Z THURS/MIDNIGHT TNGT WITH IFR AFTR 09Z THURS. SSELY FLOW 10-15 KTS TO CONT NEXT 24 HRS. 05/ && .PREV DISCUSSION... /ISSUED 415 AM CDT WED APR 29 2009/ PERIOD OF ACTIVE WEATHER CONTINUES ACROSS NORTH TEXAS WITH ANOTHER GOOD CHANCE FOR RAIN AND THUNDERSTORMS ACROSS THE REGION TODAY. CURRENTLY A LARGE CLUSTER OF THUNDERSTORMS CONTINUES TO ORGANIZE ACROSS SOUTHWEST OKLAHOMA INTO THE TEXAS PANHANDLE. THIS AREA OF THUNDERSTORMS WILL CONTINUE TO EXPAND IN AREA AND SPREAD EASTWARD AS ASCENT AHEAD OF S/W OVER SOUTHERN AZ/NM OVERSPREADS THE SOUTHERN PLAINS THROUGH EARLY AFTERNOON. IN ADDITION...LOW LEVEL JET WILL SPREAD EASTWARD OVER NORTH TEXAS BY LATE MORNING MAINTAINING ONGOING CONVECTION IN THE MOIST UNCAPPED AIRMASS. FORECAST SOUNDINGS INDICATE MODERATELY STEEP MID LEVEL LAPSE RATES WHICH WILL SUPPORT A HAIL THREAT WITH THE STRONGEST STORMS. IF COMPLEX TRACKS FARTHER SOUTHEAST ACROSS THE AREA LATER THIS MORNING...IT IS LIKELY THAT ADDITIONAL CONVECTION LATER THIS AFTERNOON WILL HAVE A DIFFICULT TIME DEVELOPING IN AN OVERALL WEAKLY FORCED ENVIRONMENT. THINKING NOW IS THAT CURRENT AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST...WITH NEW DEVELOPMENT OCCURRING FARTHER SOUTH ACROSS NORTH TEXAS LATER THIS MORNING INTO THE AFTERNOON. HAVE THEREFORE RAISED POPS TO LIKELY ACROSS THE NORTHERN HALF OF THE AREA FOR TODAY. WHILE THERE WILL BE A THREAT FOR SEVERE WEATHER...THINK THE BIGGER CONCERN WILL BE POTENTIAL FOR HEAVY RAINFALL PRIMARILY NORTH OF INTERSTATE 20. PW VALUES AROUND 1.8 INCHES COMBINED WITH A STEADY FLOW OF MOISTURE INTO DEVELOPING THUNDERSTORMS WILL SUPPORT A HEAVY RAIN THREAT. WILL NOT ISSUE A FLASH FLOOD WATCH ATTM AS FAVORED AREA FOR RAIN TODAY HAS MISSED OUT ON THE HEAVIER RAINS OVER THE LAST SEVERAL DAYS BUT THIS AREA WILL HAVE TO BE WATCHED CLOSELY. THUNDERSTORM CHANCES WILL DECREASE TONIGHT AS FORCING FROM S/W DEPARTS THE AREA TO THE NORTHEAST. THURSDAY INTO FRIDAY APPEARS TO BE RELATIVELY QUIET WITH ONLY SOME ISOLATED POPS WITH WEAK RIPPLES PASSING BY IN THE MID LEVEL FLOW. COLD FRONT SLIDES INTO THE SOUTHERN PLAINS BY THE WEEKEND AND IT APPEARS THAT IT WILL STALL OUT SOMEWHERE NEAR THE RED RIVER. WILL HAVE SOME 30/40 POPS ACROSS THE AREA FOR SUNDAY. WITH NUMEROUS WEAK DISTURBANCES PASSING BY AND SUFFICIENT MOISTURE...WILL HAVE AT LEAST SOME SLIGHT POPS INTO EARLY NEXT WEEK. OTHERWISE...WITH ABUNDANT CLOUD COVER...TEMPS WILL STAY IN CHECK WITH UPPER 70S AND 80S THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 66 82 69 84 / 70 30 10 20 10 WACO, TX 77 68 81 67 84 / 50 20 10 20 10 PARIS, TX 75 64 80 66 81 / 70 40 20 20 20 DENTON, TX 75 67 81 67 83 / 70 40 10 20 20 MCKINNEY, TX 76 65 80 68 82 / 70 40 20 20 20 DALLAS, TX 78 66 81 70 84 / 70 30 20 20 10 TERRELL, TX 77 67 81 68 84 / 60 40 20 20 10 CORSICANA, TX 78 68 81 68 84 / 50 30 20 20 10 TEMPLE, TX 80 69 81 67 85 / 50 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/13
Hazardous weather outlook, Apr 29, 9:46 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 946 AM CDT WED APR 29 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 946 AM CDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE NORTHWESTERN TWO-THIRDS OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS AND LOCALIZED HEAVY RAINFALL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE EAST OF INTERSTATE 35 THURSDAY. FRIDAY THROUGH MONDAY...THUNDERSTORM CHANCES WILL SPREAD FROM NORTH TO SOUTH ALONG A COLD FRONT. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON TUESDAY. OCCASIONAL STRONG TO SEVERE STORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG THE RED RIVER THIS MORNING AND ADDITIONAL ACTIVATION IS POSSIBLE ELSEWHERE THROUGHOUT THE DAY. 82/JLD
In the hours before
Special weather statement, Apr 29, 9:26 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 AM CDT WED APR 29 2009
TXZ091-291500-
MONTAGUE TX-
926 AM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN MONTAGUE COUNTY
AT 925 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES EAST OF WICHITA FALLS...MOVING SOUTHEAST
AT 25 MPH. THIS LINE OF STORMS WILL BEGIN TO AFFECT NORTHWESTERN
MONTAGUE COUNTY BY 945 AM CDT.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA AND
STONEBURG.
HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
WEDNESDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3399 9767 3355 9765 3354 9799 3390 9799
3386 9786 3389 9780
TIME...MOT...LOC 1425Z 296DEG 23KT 3393 9816
82/JLDSpecial weather statement, Apr 29, 10:10 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT WED APR 29 2009
TXZ091-291545-
MONTAGUE TX-
1010 AM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN MONTAGUE COUNTY
AT 1011 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF NOCONA TO 18 MILES WEST OF NOCONA...MOVING SOUTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE NOCONA AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
WEDNESDAY MORNING FOR NORTH CENTRAL TEXAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY AFTERNOON FOR
NORTHEASTERN TEXAS.
LAT...LON 3399 9762 3397 9759 3391 9757 3393 9752
3391 9747 3375 9748 3368 9772 3359 9798
3390 9799 3386 9786 3389 9780 3399 9769
TIME...MOT...LOC 1511Z 322DEG 24KT 3398 9754 3378 9803Special weather statement, Apr 29, 10:55 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 AM CDT WED APR 29 2009
TXZ092-291630-
COOKE TX-
1055 AM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COOKE COUNTY
AT 1055 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF NOCONA...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR NORTHEASTERN TEXAS.
LAT...LON 3395 9694 3368 9695 3369 9748 3391 9748
3384 9745 3383 9739 3389 9731 3388 9726
3391 9719 3385 9716 3383 9720 3377 9719
3373 9715 3373 9710 3380 9710 3382 9706
3385 9709 3385 9702 3389 9699 3394 9700
TIME...MOT...LOC 1555Z 265DEG 20KT 3386 9745The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:01 PM CDT | Areal Flood Warning | FWD | Freestone | 4 hr |
| Apr 28, 7:17 PM CDT | Areal Flood Warning | FWD | Robertson | 3 hr |
| Apr 29, 8:43 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 37 hr |
| Apr 29, 9:26 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 29, 10:10 AM CDT | Special Weather Statement | FWD | Montague | 35 min |
| Apr 29, 10:17 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 73 min |
| Apr 29, 11:25 AM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| Apr 29, 11:40 AM CDT | Special Weather Statement | FWD | Cooke | 20 min |
| Apr 29, 11:57 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Apr 29, 12:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Apr 29, 12:21 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| Apr 29, 12:24 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Apr 29, 1:23 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 67 min |
| Apr 29, 1:47 PM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| Apr 29, 2:12 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Apr 29, 2:35 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| Apr 29, 2:50 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 3 hr |
| Apr 29, 3:00 PM CDT | Flash Flood Warning | FWD | Fannin, Grayson | 6 hr |
| Apr 29, 3:09 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Wise | 66 min |
| Apr 29, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Young | 61 min |
| Apr 29, 3:53 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt | 3 hr |
| Apr 29, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 62 min |
| Apr 29, 5:33 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 3 hr |
| Apr 29, 5:48 PM CDT | Areal Flood Advisory | FWD | Jack, Wise | 3 hr |
| Apr 29, 6:05 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Apr 29, 6:10 PM CDT | River Flood Warning | FWD | Cooke | 14 hr |
| Apr 29, 6:28 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Apr 29, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 33 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.